I am sorry you are not feeling well. It is not unusual that a change in meds or dosage can seem to throw us lymies into a crisis. Don't hesitate to call your doc and ask for advice about the symptoms etc. Maybe they will be able to make suggestions for you that will help. Don't be too hard on yourself about things you may have "messed up". You are not stupid-----you are human!---and humans are not perfect! Just learn from these "episodes" and move forward----just keep trying and don't give up!! Setbacks happen to all of us, but think of them as temporary and useful tools to teach us the "way to go". Celebrate the fact that you Did do well for awhile, and know that you can again! You will get better at it with time!
As for the "big date" coming up------It is perfectly OK for you to take care of yourself and not partake of the "prohibited" food etc. If that means eating before you go out, or bringing a little something with you, or ordering only those things that are OK, then do it! Your friends should care more about YOU than what you are eating when out! Besides, if all those "prohibited" things will make you feel worse, then you won't have fun anyway, so do what is best for you! Then you can still have fun and not "pay" for it for days.
I hope you begin feeling better soon. Take some Probiotics to help normalise your intestines and eat foods like yams, potatoes, bananas, rice, etc. to help stop the diarrhea (remember the "brat diet" of bananas, rice, applesauce and toast?) Also, make sure you hydrate yourself so that you do not get dehydrated from the diarrhea. You may want to take some electrolytes too. If it does not get better, then be sure to contact your doctor to make sure you do not have an infection like C. diff.
Take care and best wishes, bablymers mom
Best wishes to you